# SDR 97ZZZX779

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737WB
- Make and model: Piper PA-31T
- Aircraft serial: 7620052
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG52400B
- Condition: Wire Chafe
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT 1 INSP, FOUND THE NR 1 BOOST PUMP MAIN POWER WIRE WHERE IT COMES OUT OF THE BACK OF THE PUMP HAD CHAFED THROUGH ON PUMP HOUSING.  EVIDENCE OF BURNED AND MELTED SHIELDING.  PUMP LOCATED IN RIGHT WING ROOT.  SUSPECT CAUSE:  POWER WIRE NOT PROPERLY SECURED.
